Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2889
Title: A simple derivation of Prelec's probability weighting function
Authors: Al-Nowaihi, Ali
Dhami, Sanjit
First Published: 2006
Citation: Journal of Mathematical Psychology, 2006, 50 (6), pp.521-524
ISSN: 0022-2496
Links: http://dx.doi.org/10.1016/j.jmp.2006.07.006
http://hdl.handle.net/2381/2889
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.